# SDR SWIA201232277

- Difficulty date: November 29, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 25,038 hours, 22,383 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Retractor
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SHOULDER HARNESS INTERNAL REEL STUCK.  (FLT 2922)  REMOVED DEBRIS FROM F/O'S SHOULDER HARNESS RETRACTOR.
